Heart Disease Community
weight gain
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

weight gain

In 2005 I was dignosed with CHF & Pulmonary Hypertension, I weighed 160 lbs, I have put on 40 lbs and can't get to move the scale down.  I excerise 3 times a weeks and watch what I eat.  I'm not a big eater.  Could the weight gain be my meds that I'm on? I use to be very active before my illness.  
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
People often blame it on the medication. Well probably it is true  on a way that our metabolisms are changing some, like it is changing with age, but we can't take the easy way out and to blame it on circumstances instead of doing more , pushing ourselves more. I exercise 7 days a week at least one hour, one hour walk-run-swim (depending on the season) every day. 2-4 hours of housework or /and gardening daily. It is not a good policy not to do things because we are "ill" !
I am 57, took me a year to feel like I can do it all, and I can. What keeps you back doing more? Get more active, start slowly, every day a little more,not easy first, but you can do it. Good luck.
Blank
343006_tn?1314450071
waight gain - It really depends on what medication your taking ? beta blocker -Ccb.???
as most blood pressure medications can cause rapid Waight Gain !  beta blocker is one of them !!  as its printed in black and white on the side effects listings.( like others are)

I was a normal Joe , skinny looking no fat anywhere - when I was put on b.p meds.
within 6 to 8 months I gained 8 pounds . about 6years ago I was switched to beta blocker medication and gained rapid - 14pounds.   I ate like a bird !!  and didnt eat bad
foods. as most were blan and no salt !   after reading and doing a study on b.p meds
I found that most people, do have somekind of waight gain on the medications.
well for now Im a bit overwaight - about 12pounds and have a overhang ! slight but there.
beer belly !   I walk 2 to 3 miles a day -everyday !!!  I drink water flushing my system ..
and im on my feet 12 hours a day at work.   so I never stop moving around.
yet I can not loose this waight .  

I blame the pills !  as I got off them for 6months - lost the belly.. but b.p went too high.
and when I returned to the meds.. within 3months the bellys back !  

tell me its not the pills !  ha ha !    only other thing it could be is ? something in the food
were eatting ?  chemicals ? or what..  nahh I blame the pills !  

Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
Avatar_m_tn
Blank
ill13632 severe disease Comment
Apr 14
1317224_tn?1378708734
Blank
MaryLL I'm feeling good 16 months ... Comment
Apr 13
1317224_tn?1378708734
Blank
MaryLL uploaded new photos
Apr 13
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Heart Disease Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
3 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
212161_tn?1391090750
Blank
heartfluttersflyawayplz
hoschton, GA
612551_tn?1247839157
Blank
Jerry_NJ
NJ